MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. CONTOUR® NEXT; QUALITY CONTROL MATERIAL

ASCENSIA DIABETES CARE US INC. CONTOUR® NEXT; QUALITY CONTROL MATERIAL
Model Number 7314
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer returned the suspected contour® next gen meter (serial # (b)(6)) and contour® next test strips (lot # 5bheg08a) for evaluation.No control solution was returned.Therefore, an in-house testing was performed with the returned meter, returned test strips and in-house contour® next control solution (lot # 5bv2g40) in five replicates.All tests recovered within the expected control range of 110 mg/dl to 138 mg/dl.The control results obtained with the in-house testing were properly marked as control tests in the meter.The patient/family (a1) was the initial reporter (e1), so personal information was not entered.No information was captured in section a4 as the customer's weight was not provided.
 
Event or Problem Description
The customer called ascensia customer service to seek assistance with the contour® next gen meter.During troubleshooting, a control test was run and a reading of 196 mg/dl was obtained.The meter did not automatically mark it as a control test, and so the reading will be displayed as a blood result when accessing the meter¿s memory.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.A replacement meter kit was sent to the customer.

Brand Name
CONTOUR® NEXT
Common Device Name
QUALITY CONTROL MATERIAL
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
100 summit lake drive
valhalla NY 10595
Manufacturer (Section G)
BIONOSTICS, INC. BUSINESS TRADE NAME: RNA MEDICAL
registration number: 1220649
7 jackson rd
devens MA 01434
Manufacturer Contact
shweta gulati
100 summit lake drive
valhalla, NY 10595
9142361830
MDR Report Key24845330
Report Number1810909-2026-00014
Device Sequence Number5623924
Product Code JJX
UDI-Device Identifier10301937314015
UDI-Public(01)10301937314015(17)270131(10)5BV2G40
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K151742
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number7314
Device Catalogue Number83624818
Device Lot Number5BV2G40
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/23/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/16/2026
Initial Report FDA Received Date04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age78 YR
Patient SexFemale